# SDR HNAA2025100300669

- Difficulty date: September 5, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 45,415 hours, 41,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSMEMBER AT FRAME 5 HAS ELONGATED FASTENER HOLES NEAR STGR 15R.  REPAIRED CROSSMEMBER AT FR 5 ELONGATED FASTENER HOLES NEAR STR 15R IAW EO1-53-25-0326 AND ETD2025-145-927858.
